# SDR AALA202208100185

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737
- Aircraft serial: 31177
- Aircraft time: 25,678 hours, 9,901 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: None
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY FLOOR LIGHT HOUSING LOOSE AND MISSING HARDWARE ROW 14C,19C, 24C, 28C. REPLACED ALL MISSING HARDWARE AND RE INSTALLED LIGHT ASSEMBLIES AT SEATS 14C, 19C, 24C, AND 28C AND TESTED LIGHTS PER MM 33-51-11.
